MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS TELESCOPE 30°, 2.4 MM, 10 CM

KARL STORZ SE & CO. KG HOPKINS TELESCOPE 30°, 2.4 MM, 10 CM
Model Number 28300BA
Medical Device Problem Codes Break (1069); Inadequate or Insufficient Training (1643); Dent in Material (2526); Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that lens is broken.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: during the technical inspection of the returned device, the error description provided by the customer, " broken ", could be confirmed.The optics show a clear bent shaft, which resulted in the breakage of one or more rod lenses.Imaging is no longer possible due to the breakage.Significant material deformation is visible at the distal edge.The distal solder seam is damaged.The damage found is not attributable to a manufacturing/production defect and may have been caused during clinical use/clinical reprocessing.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
HOPKINS TELESCOPE 30°, 2.4 MM, 10 CM
Common Device Name
HOPKINS TELESCOPE 30°, 2.4 MM, 10 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23917773
Report Number9610617-2025-02433
Device Sequence Number18415267
Product Code HRX
UDI-Device Identifier04048551111628
UDI-Public04048551111628
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K943052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number28300BA
Device Catalogue Number28300BA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown